# SDR V0XD20211203001

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 25,664 hours, 22,158 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121377
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FIXED LEADING EDGE RIB AT WS 48.95 IS CRACKED. CORRECTIVE ACTION:L REMOVED AND REPLADED THE L/H WING FIXED LEADING EDGE RIB AT WS 48.95(PN: CC670-12137-7) IAW CRJ 900 SRM 51-42-06, 51-42-13, 51-40-11, 51-42-05, CRJ 900 AMM 30-11-06, 36-21-09, 27-81-01.
